MAUDE Adverse Event Report: SALTER LABS SALTER LABS; ENDO-BRONCH, STANDARD TIP, DOUBLE LUMEN TUBE, LEFT, 32 FR

SALTER LABS SALTER LABS; ENDO-BRONCH, STANDARD TIP, DOUBLE LUMEN TUBE, LEFT, 32 FR
Model Number I-PSTDL-32
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cuff tear would cause deflation during intubation.The interruption in therapy caused the patient to be re-intubated.
 
Event or Problem Description
A cuff tear occured during intubation of a patient with a small mouth.Patient was extubated and re-intubated with a different tube. .
 
Event or Problem Description
 
Additional Manufacturer Narrative
The cuff tear would cause deflation during intubation.The interruption in therapy caused the patient to be re-intubated.The complaint of "a cuff tear occurred during intubation of a patient with a small mouth" regarding part i-pstdl-32 was not confirmed.The root cause was not determined.A risk assessment was performed and the ultimate risk was determined to be low which does not require the initiation of a capa.There have been no other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.

Brand Name
SALTER LABS
Common Device Name
ENDO-BRONCH, STANDARD TIP, DOUBLE LUMEN TUBE, LEFT, 32 FR
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18804830
Report Number3000219639-2024-00015
Device Sequence Number12574864
Product Code BTS
UDI-Device Identifier10749065851383
UDI-Public10749065851383
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PSTDL-32
Device Catalogue NumberI-PSTDL-32
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown